# SDR SWAA2023112824733

- Difficulty date: November 25, 2023
- Submitted: November 28, 2023
- Operation: Air carrier
- Aircraft: N8753Q
- Make and model: Boeing 737-8
- Aircraft serial: 67205
- Aircraft time: 5,473 hours, 2,677 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Girt Bar
- Part number: UNKNOWN
- Condition: Out Of Adjust
- Location: Zn 800 Door
- Stage of operation: TX
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT LEFT ENTRY DOOR GIRT BAR LATCH BROKEN<[01] R/R BRAKET PER SIP. SIGNING FOR E80018
